# SDR AALA20160622002

- Difficulty date: June 21, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- Aircraft time: 114,692 hours, 18,655 cycles
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  AIR INTERRUPT, EMERGENCY DECLARED, LANDING UNEVENTFUL.  ACFT OVERWEIGHT.  DURING CLIMB, RECEIVED NR 2 ENGINE PRV EICAS MESSAGE.  ALSO, RECEIVED NR 1 ENGINE HPSOV EICAS MESSAGE ACCOMPANIED BY BLEED LIGHT.  MAINTENANCE REPAIRED A BROKEN WIRE TERMINAL ON THE NR 2 ENGINE PRV TERMINAL BLOCK IAW SWPM 20-30-11 AND AMM 36-11-18.  NR 1 ENGINE HPSOV DEFERRED.  ALSO, AALA20160624006.
